# SDR C2XA99IA454

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: Z
- Precautionary procedure: A, E

## Discrepancy

BPT - FLT 404 - DURING A TRAINING FIGHT, THE PILOT REPORTE THAT THE NR 2 ENGINE PRODUCED 4 LOUD BANGS, ASSOCIATED WITH A FIRE INDICATION.  THE CREW DISCHARGED THE ENGINE FIRE BOTTLES AND LANDED AT BPT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE ENGINE TO HAVE SUFFERED INTERNAL DAMAGE, CAUSING DAMAGE TO ADJACENT COMPONENTS.  MAINTENANCE REMOVED AND REPLACED THE ENGINE AND AFFECTED COMPONENTS AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
